View Full Version : Vyvanse withdrawal - Help


clutch_07
06-14-17, 04:51 PM
I have been taking Vyvnase for the last 3 years and upon recently I have stopped taking Vyvanse. A few days into my cold turkey extreme feelings of withdrawal have started. I do not need to be taking the drug since I am not in college over the summer and want to lower my dependence but since trying to quit cold turkey I have felt awful. I am so weak, confused, dizzy. My blood work has come back flawless, blood pressure was good, thyroid, etc. all green lights but I can't workout, stand for too long, concentrate, I have no will to do anything. I am curious as If anyone has any tips on how to get my dopamine levels up or how to stop these symptoms and furthermore, how long they last because it is driving me crazy, I feel so sick!

sarahsweets
06-15-17, 03:22 AM
I dont understand why you so not want to take your medication. ADHD effects us with symptoms all the timr ADJD iosa24/7 thing, not just for school o worlk.

Lunacie
06-15-17, 11:08 AM
From what I've read, withdrawal can take 3 weeks, although the first week is
the worst.

I don't understand this resistance to meds based on possible dependence.
When I began taking meds for my blood pressure I did quite a bit of reading
and came to the conclusion that it would be necessary for me to take the meds
for the rest of my life, otherwise my life would be cut short by stroke or heart
attack.

I've been dependent on my eyeglasses for over 50 years. Not quite the same
thing as putting meds into our bodies, but wearing eyeglasses won't ever give
me better eyesight, and research indicates that stimulant meds can actually
stimulate underdeveloped areas of the brain to grow to a more normal shape.

sarahsweets
06-15-17, 11:23 AM
I dont understand why you so not want to take your medication. ADHD effects us with symptoms all the timr ADJD iosa24/7 thing, not just for school o worlk.

Another thing: Trying to prevent something that hasnt even become a possibility it tough. You havent noticed physical dependence yet, but you are trying to prevent it in the future by suffering now.

mcdisney
06-16-17, 09:31 PM
I'm sorry you're feeling so crummy! I hope someone with experience can give you some good information on withdrawal symptoms.

In the meantime, all I can tell you for sure (learned from withdrawing from other prescriptions) is don't make any life decisions, and think twice before hitting "send" on emails, LOL. Best of luck!

dobes4me
06-22-17, 01:15 AM
Phenylalanine or Tyrosine might help with your Vyvanse withdrawals. They are 2 amino acids that work on the same neurotransmitters as Vyvanse. You can either take the DL or L forms of phenylalanine. Personally, I find the L form to be more stimulatory, but the DL form is supposed to help with pain. Also, some people might find that phenylalanine works better for them than tyrosine (or vice versa), so it's really just about trying one and seeing how you do. I have tried low doses of both together (before being on Vyvanse), which seemed to be a good combination, but by no means did it have the same effects on motivation and appetite as the Vyvanse does. Of course, always do research on any supplements before starting them and pay close attention to any side effects you may have.

ADDmom4567
07-05-17, 05:31 PM
I have this same question. I'm only on 50mg/day. If I can't pick up my prescription, or there's a glitch in getting it filled on time, I have severe withdrawals the first day. I can't get off the sofa, can't think clearly, am sluggish, and sleepy. This is really disruptive in my life. If it is Friday and I know I'm going to be out of V for two whole days, I have to cancel all weekend plans. If it is a weekday, I have to call in sick at work. I've taken Claritin with ephedrine, which prevents me from sleeping, but does nothing to help me think clearly or motivate me to carry out my day. Aside from being careful not to run out of meds, anyone have advice??